Spontaneous Intracerebral Hemorrhage and Multiple Infarction in Williams-Beuren SyndromeKalbhenn T.a · Neumann L.M.b · Lanksch W.R.a · Haberl H.a
aDepartment of Neurosurgery, bInstitute for Human Genetics, Charité University Hospital, Humboldt-Universität zu Berlin, Berlin, Germany
Do you have an account?
- Rent for 48h to view
- Buy Cloud Access for unlimited viewing via different devices
- Synchronizing in the ReadCube Cloud
- Printing and saving restrictions apply
Rental: USD 8.50
Cloud: USD 20.00
Article / Publication Details
A 7-year-old boy diagnosed with Williams-Beuren syndrome was admitted for spontaneous right hemispheric intracerebral hemorrhage. Cerebral angiography did not reveal any source of bleeding. After a short period of clinical improvement under conservative treatment, the boy deteriorated rapidly. CT showed the beginning of a complete infarction of both hemispheres. Operative evacuation of the bleeding and bilateral osteoclastic decompression had no perceptible influence on the clinical course. To the present day, the boy has remained in a vegetative state. Reports in the literature suggest that Williams syndrome with cerebral infarction is associated with a markedly poorer prognosis when there is additional intracerebral bleeding.
© 2003 S. Karger AG, Basel
Article / Publication Details
Copyright / Drug Dosage / DisclaimerCopyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher or, in the case of photocopying, direct payment of a specified fee to the Copyright Clearance Center.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.